# SDR SWIA201230877

- Difficulty date: June 1, 2012
- Submitted: June 6, 2012
- Operation: Air carrier
- Aircraft: N971SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7947
- Aircraft time: 21,132 hours, 17,811 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

GEAR DISAGREE WARNING MESSAGE (RIGHT LANDING GEAR) AFTER TAKEOFF.  (FLT 6190)  ADJUSTED RIGHT MAIN LANDING GEAR PROX SENSOR PS7GA IN REFERENCE TO AMM.
